# SDR SCNA20141223255

- Difficulty date: December 11, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER NR 1 INSPAR RIB AT STA 92.7 AFT VERTICAL STIFFNER CRACKED AT LOWER FLANGE, REPAIRED.
